# SDR J7SA2023010300344

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N505FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20934
- Aircraft time: 17 hours, 11 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED FUEL LEAKING OUT FUSELAGE DRAIN MAST WHEN APU RUNNING. FOUND APU FUEL FEED LINE LEAKING AT FORWARD CONNECTION. REPLACED APU FUEL FEED LINE COUPLING AND O-RINGS. PERFORMED SATISFACTORY LEAK AND OPS CHECK. WORK PERFORMED IAW CL 350 AMM 28-21-34.
